MathSciNet Relay Station
MathSciNet bibliographic data
MR998621 (90i:46018) 46B10
Beer, Gerald Convergence of continuous linear functionals and their level sets. Arch. Math. (Basel) 52 (1989), no. 5, 482–491.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement